# SDR FDEA201603291114

- Difficulty date: March 29, 2016
- Submitted: March 30, 2016
- Operation: Air carrier
- Aircraft: N918FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24290
- Aircraft time: 73,647 hours, 25,973 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Hinge
- Condition: Broken
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON ARRIVAL FOUND DOOR 1L SLIDE COVER LT HINGE BROKEN.  SLIDE COVER REPAIRED IAW CMM 25-00-66.  COVER REINSTALLED IAW MM TASK 25-66-01 401.  ACFT OK FOR SERVICE.
